# SDR CALA2022042701091

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 69,677 hours, 28,246 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fastener
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Pylon Panel 472b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 REF LP 8457922 MISSING FASTENER #1 ENGINE PYLON PANEL 472BR LOG GENERATED UNDER GMM 02-30-95 .REMOVED PANEL AND INSTALLED NEW NUT PLATE. RE INSTALLED PANEL AS PER LP 8457922
